# SDR AU980348

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Inlet Valve
- Part number: LW15314
- Condition: Sticking
- Location: Nr 2 Cyl
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER INLET VALVE STICKING DUE TO CARBON BUILD-UP ON THE VALVE STEM.  PUSHROD BENT.  PART TC:  8,302.
